# SDR CA130805012

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A61
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR LANDING THE PILOT OBSERVED ENGINE PARAMETERS FLUCTUATION THEN THE ENGINE SHUTDOWN ITSELF.  THIS IS A RECURRENT ISSUE.  ENG REP WILL INVESTIGATE THE IFSD.  AT INITIAL OCCURRENCE AN FCU REPLACEMENT WAS CONDUCTED.
